Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Lily

Members
  • Content Count

    310
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Lily

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1,038 profile views
  1. I have always been able to see surface veins (very light skin), but when I stand up you can see the veins in my feet distending and standing out from my skin. Its pretty nifty to watch. My hand veins do it, too.
  2. Interesting. When I overdo it, I get all the physical symptoms you mentioned but not any emotional symptoms. Just normal annoyance at my body. When I do get depressed is during a migraine.
  3. I would tell all this to your doctor at your next appointment, or even call and leave a message about it today. You made a reasoned decision to try Midodrine, and it doesn't work nearly as well as Florinef, and you want to go back to F. Since it works so well for you, perhaps increased attention to weightlifting and intake of calcium, and vitamins D and K would be a reasonable alternate to not taking it. My mom managed to reverse osteopenia by eating lots and lots of dairy products, so surely we younger folks can, too!
  4. I take the XR version, which lasts for 8 hours or so. I also take Wellbutrin, and taking a non-stimulant along with a stimulant can help decrease the necessary dose and also make the wear-off period more gradual. I usually do not notice when it wears off, but it is noticable when it gets to my brain in the morning.
  5. I take clonidine to knock my sympathetic nervous system down a little.
  6. I'm also on Adderall, which is in the same class as dexamphetamine. It works well for my ADHD, and I think it helps my poor deficient blood vessels to contract more than they otherwise would. It does not cause tachycardia episodes for me.
  7. I tend to have sleep maintenance insomnia. Why? Stress is definitely a factor, but also I'm in perimenopause, I have to pee frequently (I take desmopressin at night for that now), and I have 2 cats.
  8. I have ADHD. The medications help immensely. It is all about executive functioning. With meds I can easily see how tasks should be prioritized. It is much much easier to get started on tasks, too. It is easier to not be impulsive and to sustain my attention span on only one thing at a time. Everything is clearer. ADHD symptoms feel very different than POTS-induced brain fog.
  9. Probably you should do whatever you can, even if it is only the tiniest amount of recumbent exercise. Alternating leg lifts while lying down, add one more each day. Something like that is better than nothing. You might feel terrible at first, but exercise helps in a long-term manner if you're consistent.
  10. I downloaded it and read it with interest. The focus on heart rate zones and the use of different zones throughout the week is consistent with various training programs I have seen in other contexts, such as training for a race. I didn't see anything in the document about where to start if you already can do upright exercise. Or is this protocol only for people who are quite badly off? All my doctor told me was to do "cardio against resistance" and to work up to 30 minutes 3 times per week. When I said that I can already do that (although I am very inconsistent at actually doing it), he said I can just exercise however I want to, as long as I keep doing it. Now if only I can figure out how to get myself to exercise consistently....
  11. I spent some time at 7,800 or so feet last summer with 2 other POTSies and 5 non-POTS people. All the adults got a bit of a headache and were more easily winded than usual for a day or 2, and that was it. Kids did not seem to be affected at all.
  12. Scout, as for how to move forward, my advice depends on whether or not you share living quarters with the difficult people. If yes, you will have to keep educating them and advocating for yourself. If not, stop talking to them about it and just do what you need to do. In both cases, you might be able to help yourself with some stress by deciding that they are not capable at the moment of giving you what you need (affirmation, believing you, etc.), and stop wanting it from them.
  13. My plasma NE was very high during the TTT, but my doctor thinks it is in reaction to low blood volume and blood pooling rather than primary hyperPOTS. Florinef helps me feel much better. Whether it is for you or not depends on the mechanism that causes your POTS.
  14. It keeps my sympathetic nervous system in check.
  15. It might also help just to remind yourself that you are not psychologically anxious, but rather your body is malfunctioning.
×
×
  • Create New...